Had my reveral in Oct. Thought I'd be rid of the reccurrent yeast infections but I still have problems which I blame on the adhesive tape over my healing stoma site. (Had a big hole that's filled in but hasn't skinned over.) Hope they go away when the tape does.
It was so great to have a soak in the tub. I did showers for nine months. I don't understand how people can go swimming. I was finally able to roll on my stomach in bed several weeks ago which is also a great thing.
I'm still getting up usually twice in the night, but I had to do this with the bag for fear of it getting overfilled.
I go about 10 times a day. I was a little slow in the hospital to "wake up" . At first, I had to use the bedside commode because it would take too long to disconnect from the IV and make it to the toilet. Not, because of an accident, but the ability to move my bowels would pass.
Inberlin--welcome to the site! I am sorry to hear your husband is having such a difficult time
He needs to be on an IV immediately! He is probably severely dehydrated...do a pinch test on his skin...if it doesn't "snap back" into place he needs fluids. Is he running a fever? Vomitting can be a sign of a partial/full blockage so a CT scan would be a good thing. They should be giving him pain meds, too.
I would also suggest getting an advocate who speaks english who can help to make things happen for you. Give a call to the embassy and see what they can do...they should, at least, be able to get you a translator for the doctor...
If you have more questions, start a new post with a topic on it. That will get more posters to see it directly and get you the help you need faster.